# SDR TRBA201131103

- Difficulty date: November 4, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N342AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 345
- Aircraft time: 36,240 hours, 35,928 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Failed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCEY BATTERY CHARGE FAULT.   R & R EMERGENCY BATTERY IAW WC EX-2433185-RAI-10020-002.  OPS CK GOOD AT THIS TIME.
